# SDR MALA010503

- Difficulty date: May 27, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Part serial: A00202
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3079 LT INTAKE ENGINE ANTI-ICE LT INTAKE WARNING LIGHT ILLUMINATED.  MAINTENANCE REPLACED THE DE-ICE MODULE P/N 44730-501, S/N ON A00202.  RAN LT ENGINE FOR 1 HOUR WITH ENGINE DE-ICE/ANTI-ICE SELECTED.  ALL CHECKS GOOD AT THIS TIME.  ALL IAW SF340 & GE MM.
